Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Omaha, NE

March 22, 20114 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Mar 22, 2011, 3:54 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2011, 3:54 PM CDT (20:54 UTC)
Expired
Mar 22, 2011, 4:45 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burt County, NE, Cuming County, NE, Dodge County, NE, Thurston County, NE

The radar

The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 4:31 PM CDTHAIL 1.75Pender, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 2:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 477 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
486 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
477 m²/s²
0-3 km storm-relative helicity
501 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS53 KOAX 222054
SVROAX
NEC021-039-053-173-222145-
/O.NEW.KOAX.SV.W.0006.110322T2054Z-110322T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  EASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
  NORTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  CENTRAL THURSTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 445 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR SNYDER...OR 33 MILES NORTHEAST OF COLUMBUS...AND MOVING NORTH
  AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST POINT...BEEMER...BANCROFT...PENDER...WALTHILL...DEAD TIMBER
  STATE RECREATION AREA...THE HIGHWAY 9 AND 51 JUNCTION...ROSALIE AND
  THURSTON.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
113 AND 129.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
154 AND 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4220 9635 4155 9667 4162 9691 4174 9690
      4174 9691 4228 9669
TIME...MOT...LOC 2054Z 199DEG 54KT 4170 9680
WIND...HAIL 60MPH 1.00IN

$$

FOBERT
2 follow-up statements
204 
WWUS53 KOAX 222107
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT TUE MAR 22 2011

NEC021-039-053-173-222145-
/O.CON.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
BURT NE-CUMING NE-DODGE NE-THURSTON NE-
407 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
THURSTON...NORTH CENTRAL DODGE...EASTERN CUMING AND NORTHWESTERN BURT
COUNTIES UNTIL 445 PM CDT...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 5 MILES NORTH OF SNYDER...OR 38 MILES SOUTHEAST OF 
NORFOLK...MOVING NORTH AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  BANCROFT...PENDER...WALTHILL...THE HIGHWAY 9 AND 51 JUNCTION...
  ROSALIE AND THURSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4166 9681 4174 9685 4228 9669 4220 9635
      4155 9667
TIME...MOT...LOC 2107Z 199DEG 54KT 4183 9673
WIND...HAIL 60MPH 1.00IN

$$

FOBERT
390 
WWUS53 KOAX 222130
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 PM CDT TUE MAR 22 2011

NEC053-222140-
/O.CAN.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
DODGE NE-
430 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DODGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 4188 9656 4186 9673 4202 9677 4228 9669
      4220 9635
TIME...MOT...LOC 2130Z 199DEG 54KT 4213 9668

$$

NEC021-039-173-222145-
/O.CON.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
BURT NE-CUMING NE-THURSTON NE-
430 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
THURSTON...NORTHEASTERN CUMING AND NORTHWESTERN BURT COUNTIES UNTIL
445 PM CDT...

AT 426 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF 
BALL SIZE HAIL NEAR PENDER.  DAMAGING WINDS IN EXCESS OF 60 MPH IS 
ALSO POSSIBLE..  THIS STORM WAS LOCATED NEAR PENDER...OR 33 MILES 
SOUTHWEST OF SIOUX CITY...MOVING NORTH AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  WALTHILL AND THURSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4188 9656 4186 9673 4202 9677 4228 9669
      4220 9635
TIME...MOT...LOC 2130Z 199DEG 54KT 4213 9668
WIND...HAIL 60MPH 1.75IN

$$

FOBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 3:56 AM CDT, 11 hours 58 minutes earlier.

Area forecast discussion, Mar 22, 3:56 AM CDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
356 AM CDT TUE MAR 22 2011

.DISCUSSION...
FORECAST CONCERNS TODAY WILL CONTINUE TO FOCUS ON THE THUNDERSTORM
CHANCES TODAY AND POTENTIAL FOR SEVERE
WEATHER...TEMPERATURES...THEN THE NEXT CHANCE FOR RAIN/SNOW
THURSDAY NIGHT.

THE SURFACE WARM FRONT MADE IT INTO SOUTHERN NEBRASKA DURING THE
DAY WITH A HIGH OF 80 AT FALLS CITY AND 78 AT BEATRICE.
TEMPERATURES HAVE BEEN RISING OVERNIGHT AS THE WARM FRONT HAS
LIFTED NORTH INTO EAST CENTRAL NEBRASKA AND WESTERN IOWA WITH A
TEMPERATURE OF 60 DEGREES AT FREMONT AND 63 AT OMAHA AT 3AM. A 998
SURFACE LOW WAS CENTERED NORTH OF OGALLALA...WITH A SECONDARY
994MB LOW NEAR DENVER. 4 MILLIBAR 3-HR PRESSURE FALLS WERE NOTED
TOWARD O NEILL AND SIOUX CITY. THE 00Z OAX SOUNDING SHOWED A CAP
IN PLACE AND THE CONVECTION NEVER GOT GOING IN OUR
CWA...RATHER...THE CONVECTION DEVELOPED NORTH OF THE H850 WARM
FRONT INTO SOUTH DAKOTA AND MINNESOTA. THE 120KT JET NEAR THE 4
CORNERS REGION AT 00Z WILL HEAD INTO NEBRASKA BY 12Z...BUT CURVE
MORE INTO KANSAS DURING THE DAY WITH AN AREA OF UPPER LEVEL
DIVERGENCE OVER THE FCST AREA INTO IOWA. THE BROAD H50 TROF OVER
THE WRN U.S.IN TURN SHIFTS INTO THE ROCKIES BY THIS MORNING...WITH
A STRONG SHORTWAVE TROF MOVING FROM KANSAS/OKLAHOMA INTO INTO IOWA
BY 00Z. THIS DYNAMIC SYSTEM WILL INCREASE BROAD UVV ACRS THE
PLAINS TODAY...SHIFTING INTO IOWA AND MINNESOTA BY EVENING.

ONCE AGAIN...THE SHORT RANGE MODELS KEEP THE BULK OF THE PRECIP TO
THE NORTH OF THE FORECAST AREA DURING MUCH OF THE DAY AS SFC LOW
PRES TRACKS INTO NORTHEAST NEBRASKA. THE 18Z-00Z TIME PERIOD LOOKS
TO BE THE BEST SHOT FOR CONVECTION WITH THE SFC LOW AND THE
ASSOCIATED DRYLINE MAKING IT INTO THE FORECAST AREA AND THE
SHORTWAVE TROF SWINGING THRU DURING MAX HEATING. STEEP MID LEVEL
LAPSE RATES WILL BE IN PLACE AS WELL AS SOME MODEST CAPE.  THE
STORM PREDICTION CENTER HAS MUCH OF THE FORECAST AREA IN A SLIGHT
RISK AGAIN TODAY AND HAS HIT THE TORNADO THREAT A BIT HARDER FOR
WESTERN IOWA...INTO CENTRAL IOWA. DURING THE AFTERNOON...THE 0-1KM
HELICITY IS MAXIMIZED FROM NORTHEAST NEBRASKA INTO WESTERN IOWA.
STORMS IN THE VICINITY OF THE WARM FRONT WILL HAVE THE BEST LOW
LEVEL AND DEEP LAYER SHEAR TO WORK WITH. OTHER STORMS THAT DEVELOP
MAY PRODUCE LARGE HAIL AND DAMAGING WILL. STORM MOTIONS ARE
FORECAST TO BE 30 TO 40MPH AND THE STORM SYSTEM ITSELF SHOULD MOVE
QUICKLY EAST OF THE AREA BY EARLY EVENING.

DURING THE AFTERNOON...TEMPERATURES SOUTH OF THE WARM FRONT SHOULD
TOP OUT IN THE 70S TO AROUND 80 FAR SOUTH. THE NAM HAS WINDS
AROUND BEATRICE AND LINCOLN HITTING NEAR OR AT WIND ADVISORY
CRITERIA AND FOR NOW HAVE THEM CLOSE TO IT IN THE FORECAST.

AS THIS SYSTEMS MOVES INTO THE GREAT LAKES...IT PULLS COLDER AIR
IN BEHIND IT WITH SOME RAIN/SNOW STILL POSSIBLE IN THE NORTH
WEDNESDAY. IT WILL BE ON THE RAW SIDE WITH STRONG 20 TO 30 MPH
WINDS AND TEMPERATURES MOSTLY IN THE 40S AND 50S. IT WILL REMAIN
COLD WITH HIGHS IN THE 40S THURSDAY.

THE NEXT STORM SYSTEM HEADS INTO THE MIDWEST THURSDAY NIGHT WITH
PRECIPITATION BREAKING OUT ACROSS THE FORECAST AREA. ALTHOUGH IT
LOOKS LIKE TEMPERATURES WILL BE WARM ENOUGH IN THE SOUTH FOR
RAIN...FARTHER NORTH COLDER AIR WILL BE IN PLACE A COULD SEE A MIX
OF RAIN/SNOW OR AT TIMES ALL SNOW.

DID NOT MAKE ANY CHANGES TO THE EXTENDED...THE WEEKEND INTO NEXT
WEEK STILL LOOKS UNSETTLED.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

SURFACE WARM FRONT NOW LIFTING NORTH OF THE OMA TERMINAL...AND IS
WELL NORTH OF LNK SITE AT THE MOMENT. THIS SHOULD ALLOW FOR THE LOW
LEVEL WIND SHEAR TO DIMINISH WITH THE SURFACE WIND INCREASING SOUTH
OF THE BOUNDARY. LOW LEVEL WIND SHEAR EXPECTED TO CONTINUE AT OFK
UNTIL EARLY MORNING. OTHERWISE MVFR CIGS CURRENTLY AT ALL 3 TAF
SITES...AND WILL CONTINUE INTO MID MORNING BEFORE LIFTING. SURFACE
LOW AND ASSOCIATED COLD FRONT WILL BE MOVING EAST ACROSS THE AREA
TODAY AND WILL BRING A COLD FRONT WITH IT...ALLOWING FOR WINDS TO
BECOME NORTHWEST AT ALL LOCATIONS BY EARLY EVENING. SOME CHANCE OF
CONVECTION WITH THE FRONT AS WELL...AND THAT IS MOST LIKELY AT OMA
AND OFK. THIS COULD OCCUR AS EARLY AT 19Z AT OFK AND AROUND 22Z AT
OMA. IF CONVECTION OCCURS...SOME MVFR CIGS AND VISBY WILL BE
POSSIBLE. OTHERWISE VFR CONDITIONS RETURN THIS EVENING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

ZAPOTOCNY/BOUSTEAD
Hazardous weather outlook, Mar 22, 11:49 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1149 AM CDT TUE MAR 22 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-230700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1149 AM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS
NORTHEAST KANSAS AND SOUTHEAST NEBRASKA AND QUICKLY MOVE EAST
TOWARD SOUTHWEST IOWA BY EARLY EVENING. THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.

IN ADDITION...A LINE OF STORMS IS EXPECTED TO DEVELOP ALONG A COLD FRONT
THAT WILL EXTEND FROM SOUTHEAST SOUTH DAKOTA INTO SOUTH CENTRAL
NEBRASKA THIS AFTERNOON. THE STORMS ARE EXPECTED TO MOVE EAST
SOUTHEAST ALONG THE COLD FRONT THROUGH THE EARLY EVENING HOURS. THESE
STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING
WINDS...ESPECIALLY IN EXTREME EASTERN NEBRASKA AND ACROSS
SOUTHWEST IOWA.

EXTREME FIRE DANGER IS FORECAST ACROSS SOUTHEAST NEBRASKA TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF A MIX OF PRECIPITATION ACROSS THE OUTLOOK
AREA THURSDAY NIGHT. THE PRECIPITATION MAY STAY AS ALL SNOW IN
NORTHEAST NEBRASKA AND PARTS OF WEST CENTRAL IOWA. A RAIN...SNOW
MIX WILL AGAIN BE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EARLY THIS EVENING.

KERN

In the hours before

Special weather statement, Mar 22, 2:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
256 PM CDT TUE MAR 22 2011

NEZ018-032-033-222030-
CUMING NE-STANTON NE-WAYNE NE-
256 PM CDT TUE MAR 22 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN STANTON...EASTERN WAYNE AND
NORTHWESTERN CUMING COUNTIES UNTIL 330 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CLARKSON...OR 22 MILES SOUTHEAST OF
NORFOLK...MOVING NORTH AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PILGER...
  WAYNE...
  8 MILES SOUTH OF WAYNE...

MAYES
Local storm report, Mar 22, 3:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
333 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 E WAYNE               42.24N 97.00W
03/22/2011  M0.75 INCH       WAYNE              NE   TRAINED SPOTTER

            MOSTLY PEA-SIZE...A FEW UP TO DIME SIZE.

&&

CHERMOK
Local storm report, Mar 22, 3:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             WAYNE                   42.24N 97.02W
03/22/2011  M1.00 INCH       WAYNE              NE   TRAINED SPOTTER

            HAIL UP TO QUARTER SIZE REPORTED IN WAYNE TO 1 MILE EAST
            OF TOWN...HAIL WAS FROM 332 TO 338 PM.

&&

CHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:19 PM CDTSevere Thunderstorm WarningOAXStanton, Wayne28 min
Mar 22, 3:21 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward24 min
Mar 22, 3:43 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe32 min
Mar 22, 4:10 PM CDTSevere Thunderstorm WarningOAXCass, Otoe50 min
Mar 22, 4:11 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington49 min
Mar 22, 4:36 PM CDTTornado WarningOAXBurt, Thurston24 min
Mar 22, 4:48 PM CDTSevere Thunderstorm WarningOAXWashington42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.